# SDR SWAA2025061079531

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 18,646 hours, 8,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN ENTRY GURT BAR LOOSE FO SIDE FRONT<[01] OBSERVED R1 DOOR GIRT BAR STOWED. NO MAINTENANCE ACTION IS REQUIRED PER SIP.
